# SDR TRAX200800669

- Difficulty date: May 19, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,839 hours, 7,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED JUST ABOVE ASSIST MOTOR PULLEY.  CUT AWAY DAMAGED PROTION OF DRAG ANGLE IAW REO 601R5211513 REV.A, STEP 1-2.   COMPLIED WITH HFEC IAW REO 601R-52-11-513, STEP 3 AND NDTM PT 1 51-20-06. NO INDICATIONS NOTED AT THIS TIME.  INSTALLED REPAIR PARTS FOR AFT DRAG ANGLE IAW REO 601R-52-11-513 REV A, STEPS 4-12.   (B)
